SciELO - Scientific Electronic Library Online

 
vol.26 número3Ameboma cecal: Complicación de la amebiasis intestinal índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Revista Colombiana de Gastroenterologia

versión impresa ISSN 0120-9957

Resumen

HUERTAS GAMBOA, José Fernando; HURTADO H, Jean Sebastián  y  HOLGUIN ROJAS, Jaime. Hepatitis B virus reactivation secondary to immunosuppressive treatment. Rev Col Gastroenterol [online]. 2011, vol.26, n.3, pp.230-233. ISSN 0120-9957.

Reactivation of hepatitis B virus (HBV) replication in patients undergoing immunosuppressive therapy may precipitate flare ups of chronic HBV infections. We present the case of a 57 year old female who had suffered six weeks of abdominal discomfort, dyspepsia, and joint paint. After three weeks of therapy with prednisolone, methotrexate and chloroquine, the patient developed ascites and increased serum levels of AST and ALT. Chronic hepatitis B infection was confirmed by liver biopsy. Conclusion: Tests for hepatitis B should be conducted before immunosuppressive therapy is begun. Corticosteroids and other immune suppressors can reactivate hepatitis B and produce severe clinical symptoms and can put the patient's life at risk

Palabras clave : Hepatitis; immunological tolerance; viral activation.

        · resumen en Español     · texto en Español | Inglés     · Español ( pdf ) | Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons